# SDR CA051122003

- Difficulty date: November 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,433 hours
- Engine: Pwa PT6A28
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT IN COMMAND REPORTED THE NR 2 INVERTER CIRCUIT BREAKER POPPED.  ON INVESTIGATION, THE NR 2 INVERTER AND ASSOCIATED RELAY WIRING SHOWED SIGNS OF OVERHEATING.  THE WIRING FOR THE RELAY OVERHEATED TO THE POINT THAT ONE OF THE WIRES SEPARATED FROM THE POLE OF THE RELAY.
